# SDR SWAA2019022830147

- Difficulty date: February 22, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 40,717 hours, 24,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141A513341
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR UNDER 2ND OBSERVERS SEAT AND AFT CENTER CONSOLE DENT.  REPAIRED FLIGHT DECK FLOOR PER ER AND EA.
